# SDR DXTA2022072566520

- Difficulty date: July 22, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N612QS
- Make and model: Cessna 120
- Aircraft serial: 680A0256
- Aircraft time: 2,052 hours, 1,345 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: None
- Part number: 99127502
- Part serial: 00664
- Condition: Defective
- Location: Zone 700
- Stage of operation: LD
- How discovered: L
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE L AMBER CAS: LANDING GEAR DID NOT EXTEND WHEN THE GEAR HANDLE WAS SELECTED DOWN. WE CYCLED THE LEVER AND IT STILL DIDNT EXTEND. THEN THE AMBER GEAR DISAGREE L/R/N ILLUMINATED. AFTER GOING AROUND, WE COMPLIED WITH THE QRH AND MANUALLY BLEW DOWN THE GEAR. THE GEAR DISPLAYED THREE GREEN LIGHTS SO WE RETURNED AND MADE AN UNEVENTFUL LANDING. EMERGENCY VEHICLES WERE DISPATCHED AS A PRECAUTION.// SIGNOFF// REMOVED AND REPLACED LANDING GEAR HANDLE MODULE WITH A NEW MODULE IAW CE680A MM 32-30-30. PERFORMED OPS CHECKS OF LANDING GEAR IAW CE680A MM 32-00-00. OPS CHECK GOOD, NO DEFECTS NOTED.P/N OFF/ON: 9912750-2 S/N OFF: 00664 S/N ON: 00836
